Library Header Image
LSE Research Online LSE Library Services

Grobner bases, abstract tubes, and inclusion-exclusion reliability bounds

Giglio, Beatrice, Naiman, D.Q. and Wynn, Henry P. ORCID: 0000-0002-6448-1080 (2002) Grobner bases, abstract tubes, and inclusion-exclusion reliability bounds. IEEE Transactions on Reliability, 51 (3). pp. 358-366. ISSN 0018-9529

Full text not available from this repository.

Identification Number: 10.1109/TR.2002.802890


There is a close mathematical relationship between integer grids of a particular echelon form and coherent systems in reliability in the case of states coded as integer grid points. This paper shows that such an integer representation is the link between abstract tube theory, which gives improved inclusion-exclusion bounds, and an algebraic method, Grobner bases, based on the polynomial ideal of the failure event

Item Type: Article
Official URL:
Additional Information: © 2002 IEEE
Divisions: Centre for Analysis of Time Series
Subjects: Q Science > QA Mathematics
Date Deposited: 05 Mar 2014 11:01
Last Modified: 16 May 2024 00:05

Actions (login required)

View Item View Item